Motogp1000

Newbie
  • Content Count

    2
  • Joined

  • Last visited

  1. Yeah I saw someone but they said “doubtful”. I just find it very coincidental. When use an antihistamine, it goes away. As soon as a I’m off of it it comes rights back. I plan to finish this sleeve but not sure if additional ink will cause issues and if anyone has had a similar experience
  2. Hey everyone, New to the site and need some advice. I’ve been through multiple sessions now and had my most recent about a month ago. Typically I break out on the tattoo a little afterwards for about a week to two that goes away which it did this time too. But about a week ago I started breaking out in hives all over. Real bad itchy hives that come and go. On my back, legs, arms, old tattoos, new ones... you name it. Anyone have experience with this? Could it be a reaction to the ink and if so how long should I expect it to last? Maybe it a different allergen? thanks